# SDR HEEA062777

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A1077B
- Condition: Shorted
- Location: Flt Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY HAS OPEN CONNECTION BETWEEN B3 AND B2.
